Title: Measuring the certainty of a decision rule with applications in electrocardiography
Authors: Lesaffre, Emmanuel ×
Willems, J L #
Issue Date: Oct-1988
Series Title: Methods of information in medicine vol:27 issue:4 pages:155-60
ISSN: 0026-1270
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science